# SDR CA030218009

- Difficulty date: February 9, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 402B
- Aircraft time: 9,513 hours
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 636900
- Part serial: 53001
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WE DISCOVERED CRACKS DEVELOPING AROUND WELDS ON THE ATTACHING POINTS OF THE OIL COOLER. INSTALLATION PROCEDURE INCLUDING TORQUE, AND ALL THE ATTACHING HARDWARE, WERE CORRECTLY FOLLOWED.
